Join the 'Macular Degeneration' group to help and get support from people like you.
Macular Degeneration Questions
Related terms: Blurry Vision
We found 58 questions associated with the 'Macular Degeneration' topic.
Posted 22 Jun 2017 by • 1 answer
I have macular degeneration in my right eye and I do not to make ti worse than it is or to do damage to my left eye
Posted 31 May 2017 by • 2 answers
... but it stopped. About the 4th month of taking Lutera I experienced a lot of anxiety, depression, paranoia blurry vision and numbness in my arms and legs. I stopped taking it a couple of days ago but I still have all the symptoms. Does it take a long time to get out of your system. I went to the ...
Posted 27 May 2017 by • 0 answers
Hi, I took vesicare 5mg for 2 days before having to stop due to extreme fatigue, blurry vision and headaches. I stopped taking them 3 days ago and still feeling terrible. How long did others peoples side effects take to wear off?
Posted 7 Mar 2017 by • 2 answers
... but changed to morning and I slept fine, then I went to 7.5 for almost 2 weeks slept fine but had blurry vision and hard time reading also the dizziness got worse so I cut back to 5mg and blurry vision and dizziness still persists, I take klonapin 1/2 of 0.5 mg to help with anxiety but it helps ...
Posted 23 Mar 2017 by • 0 answers
Quadraplegic w/ bed sore cannot lean over bed to release pressure off each butt cheek because I'm also having terrible strong and tough spasms that almost made me fall forward face-first out of my power chair. About those feelings, I feel like a different person. I am desperate. I have a bed ...
Posted 26 Feb 2017 by • 0 answers
... recently increased my dose from 80ng to 120mg per day and have had trouble with blurry vision, red painful tearing eyes. Has anyone experienced this?
Posted 25 Jan 2017 by • 0 answers
I am seeing symptoms of macular degeneration in my left eye. I received PRK a year and a half ago and was wondering if these two could possibly be related? I am only 27
Posted 22 Dec 2016 by • 0 answers
I am having this weird symptoms with my patch. I have blurry vision, got a little bit of hair on my face, some pain in my legs and arms, and I also got a dark spot on my face. I had some stomach pain and a lot of headache. I Tried to talk with my dr but instead I talked to a nurse and she was rude ...
Posted 24 Nov 2016 by • 0 answers
I read about some folks who started supplements; vit A, C, E and zinc for their eyes and added green shake (kale, spinach, bell peppers, apples, carrots) and their vision was completely restored!! I have stopped the Eylea, Avastin and Lucentis because of no improvement and extreme pain!! With ...
Posted 23 Jun 2016 by • 1 answer
On various forums, I learned of several users of Cymbalta experiencing vision problems (mostly blurred vision or refraction anomalies). I was diagnosed with Age-Related Macular Degeneration while taking this drug, even though the dr was perplexed that I could have AMD at my age. I was told all we ...
Prenatabs FA - My Opthomologist wants me to start taking ICaps due to possible Macular Degeneration?
Posted 16 Jul 2016 by • 0 answers
... but I take?
Posted 24 Feb 2016 by • 4 answers
I have been a diabetic for 23 years, I was diagnosed with diabetic neuropathy 2 years ago and the only thing that I have concerns about is how blurry my vision gets I feel like they are dry all the time and I have been noticing myself using visine way more. I thank you for taking time to read and ...
Posted 22 Jun 2016 by • 0 answers
... mental clarity is returning but the vision problem remains. We have seen an opthamologist .Will his vision return to normal and if so how long will this take Thank you
Posted 8 May 2016 by • 1 answer
This is first time use of a maintenance inhaler ever. No previous asthma and not taking any other steroids ever. Use is for COPD resulting from lung involvement in post-pericardiotomy syndrome.
Posted 2 Apr 2016 by • 0 answers
So I was placed on this pill after going to my doctor for a migrain with some blurry vision. They said it was a "aura" took me off my regular pill for about a month a little more ad I still had the same migrains with no pills. I had no high blood pressure either but is it normal on this ...